# SDR GTIA000172

- Difficulty date: April 24, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY TRACK LIGHTING FLOOR LENS ROW 1 MISSING.  INSTALLED LENS AT ROW 1 EMERGENCY TRACK LIGHTING, REF 33-50-00 MD 80 MM.  (M)
